# SDR AALA20101027NRT01

- Difficulty date: October 27, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 43,702 hours, 5,484 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Condition: Defective
- Location: Cockpit Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER TAKEOFF CREW NOTICED SLIGHT BURNING SMELL AND FLIGHT DECK DOOR CONTROLLER HAD A LOCK FAIL AMBER INDICATION.  DISARMED DOOR AND USED MANUAL LOCK FOR REMAINDER OF FLIGHT.  FLIGHT LANDED NRT WITHOUT INCIDENT.  REPLACED STRIKER ASSEMBLY AND MODULE ASSEMBLY FRO FLIGHT DECK DOOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
